Eta-invariants, the adiabatic approximation and conical singularities

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)175-221
JournalJournal of Differential Geometry
Volume26
Issue number1
StatePublished - Jul 1987

Cite this

Eta-invariants, the adiabatic approximation and conical singularities. / Cheeger, J.

In: Journal of Differential Geometry, Vol. 26, No. 1, 07.1987, p. 175-221.

Research output: Contribution to journalArticle

@article{4f22be69f5ef4d8499ca63249d38ad0e,
title = "Eta-invariants, the adiabatic approximation and conical singularities",
author = "J Cheeger",
year = "1987",
month = "7",
language = "English",
volume = "26",
pages = "175--221",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - Eta-invariants, the adiabatic approximation and conical singularities

AU - Cheeger, J

PY - 1987/7

Y1 - 1987/7

M3 - Article

VL - 26

SP - 175

EP - 221

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 1

ER -